# SDR AALA202302140538

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 78,961 hours, 31,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG116502
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LIGHT BULBS INOPERATIVE AT L1 DOOR UPPER EXIT SIGN. MAINTENANCE REPLACED LIGHT BULBS AT L1 DOOR UPPER EXIT SIGN PER AMM 33-51-19-400-003-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF EMERGENCY LIGHTS PER AMM 33-51-00-710-805A.
